Date: 02 Apr 2011
Jordan s-identities in three variables
- S. R. Sverchkov
- … show all 1 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
It is proved that all Jordan s-identities in three variables are consequences of the Glennie s-identity.
*Supported by FAPESP (grant No. 2010/50171-8/).
Translated from Algebra i Logika, Vol. 50, No. 1, pp. 89–121, January–February, 2011.
- K. A. Zhevlakov, A. M. Slin’ko, I. P. Shestakov, and A. I. Shirshov, Rings That Are Nearly Associative [in Russian], Nauka, Moscow (1978).
- A. A. Albert and L. J. Paige, “On homomorphism property of a certain Jordan algebras,” Trans. Am. Math. Soc., 93, 20–29 (1959). CrossRef
- C. M. Glennie, “Some identities valid in special Jordan algebras but not valid in all Jordan algebras,” Pac. J. Math., 16, No. 1, 47–59 (1966).
- K. McCrimmon, “A not-so-natural s-identity,” Comm. Alg., 15, 2099–2118 (1987). CrossRef
- A. Thedy, “A natural s-identity of Jordan algebras,” Comm. Alg., 15, 2081–2098 (1987). CrossRef
- Yu. A. Medvedev, “Free Jordan algebras,” Algebra Logika, 27, No. 2, 172–200 (1988).
- K. McCrimmon, A Taste of Jordan Algebras, Universitext, Springer, New York (2004).
- The Dniester Notebook. Unsolved Problems in Ring Theory [in Russian], 4th edn, Institute of Mathematics SO RAN, Novosibirsk (1993).
- S. R. Sverchkov, “The Lie algebra of skew-symmetric elements and its application in the theory of Jordan algebras,” Sib. Mat. Zh., 51, No. 3, 626–637 (2010).
- Jordan s-identities in three variables
Algebra and Logic
Volume 50, Issue 1 , pp 62-88
- Cover Date
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Jordan s-identities
- free Jordan algebras
- free special Jordan algebras
- Industry Sectors
- S. R. Sverchkov (1)
- Author Affiliations
- 1. Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia